# SDR CALA2024062400061

- Difficulty date: June 19, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 34,952 hours, 12,461 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 9651350005
- Condition: Intermittent
- Location: Na
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 36A SIDEWALL  CEILING STRIP LIGHT ILLUMINATES RED. TURNS ON /OFF INTERMITT PLACING ON MEL. CB PULLED AND COLLARED TO PREVENT FLICKERING AND COLOR CHANGE. ENTIRE A/C LEFT SIDEWALL LIGHTS DEACTIVATED FOR MEL. ENOUGH LIGHTS REMAINS TOMC APPROVED PLACED SIDEWALL LIGHT 36A ON MEL. CB PULLED AND COLLARED FOR LEFT SIDEWALL LIGHTS. REMOVED AND REPLACED NEW SIDEWALL LIGHT ASSY AT ROW 36A,REF TO AMM 33-21-00.LIGHT IS OPS CKD NORMAL.OK TO CONTINUE.
